Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Liftable homeomorphisms of rank two finite abelian branched covers

ARCHIV DER MATHEMATIK, vol.116, no.1, pp.37-48, 2021 (Journal Indexed in SCI) identifier identifier

A FILTRATION ON EQUIVARIANT BOREL-MOORE HOMOLOGY

FORUM OF MATHEMATICS SIGMA, vol.7, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Self-dual metrics on non-simply connected 4-manifolds

JOURNAL OF GEOMETRY AND PHYSICS, vol.64, pp.79-82, 2013 (Journal Indexed in SCI) identifier identifier

On cohomology of invariant submanifolds of Hamiltonian actions

MICHIGAN MATHEMATICAL JOURNAL, vol.53, no.3, pp.579-584, 2005 (Journal Indexed in SCI) identifier identifier

Relative flux homomorphism in symplectic geometry

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.133, no.4, pp.1223-1230, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

Relative topology of real algebraic varieties in their complexifications

PACIFIC JOURNAL OF MATHEMATICS, vol.217, no.2, pp.291-302, 2004 (Journal Indexed in SCI) Creative Commons License identifier identifier

On homotopy groups of real algebraic varieties and their complexifications

GEOMETRIAE DEDICATA, vol.108, no.1, pp.131-140, 2004 (Journal Indexed in SCI) identifier identifier

On algebraic K-theory of real algebraic varieties with circle action

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.170, pp.287-293, 2002 (Journal Indexed in SCI) identifier identifier

On entire rational maps of real surfaces

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.39, no.1, pp.77-89, 2002 (Journal Indexed in SCI) Creative Commons License identifier identifier

An obstruction to finding algebraic models for smooth manifolds with prescribed algebraic submanifolds

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.130, pp.281-286, 2001 (Journal Indexed in SCI) identifier identifier

On homology of real algebraic varieties

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.129, no.11, pp.3167-3175, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

Homology of real algebraic fiber bundles having circle as fiber or base

MICHIGAN MATHEMATICAL JOURNAL, vol.46, no.1, pp.113-121, 1999 (Journal Indexed in SCI) identifier identifier identifier

Quotients of Real Algebraic Sets via Finite Groups

Turkish Math. Journal, vol.21, pp.493-499, 1997 (Journal Indexed in SCI Expanded) identifier

ON ENTIRE RATIONAL MAPS IN REAL ALGEBRAIC-GEOMETRY

MICHIGAN MATHEMATICAL JOURNAL, vol.42, no.1, pp.141-145, 1995 (Journal Indexed in SCI) identifier

Refereed Congress / Symposium Publications in Proceedings

Learner modeling to facilitate personalized e-Learning experience

IADIS International Conference on Cognition and Exploratory Learning in Digital Age, CELDA 2005, Porto, Portugal, 14 - 16 December 2005, pp.231-237 identifier

Books & Book Chapters

Türevlenebilir Manifoldlara Giriş

ODTÜ Basım İşliği, Ankara, 2016